Alert archive / New York / River Flood Warnings in 2017

River Flood Warning 6, NWS Albany, NY

February 26, 2017Washington County, New York

NWS Albany, NY issued this river flood warning at Feb 26, 2017, 1:00 AM EST for Washington County, New York. It took effect at Feb 26, 2017, 7:00 AM EST. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Feb 26, 2017, 1:00 AM EST (06:00 UTC)
In effect from
Feb 26, 2017, 7:00 AM EST
Expired
Feb 26, 2017, 1:00 PM EST
In force
6 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
Minor

County Washington County, NY

The radar

The Albany radar (KENX), 111 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mettawee River at Middle Granville (GVVN6). The gauge peaked at 7.04 ft at Feb 26, 2017, 3:00 AM EST.

actionminormoderate5678902/2602/27
Action stage
6 ft
Minor stage
7 ft
Moderate stage
8.5 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04280450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

543 
WGUS41 KALY 260600
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
100 AM EST SUN FEB 26 2017

NYC115-261800-
/O.NEW.KALY.FL.W.0006.170226T1200Z-170226T1800Z/
/GVVN6.1.ER.170226T1200Z.170226T1200Z.170226T1200Z.NO/
100 AM EST SUN FEB 26 2017

The National Weather Service in Albany has issued a 

* Flood Warning for 
  The Mettawee River At Granville.
* From this morning until this afternoon.
* At 12 AM Sunday the stage was...6.7 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to reach flood stage by 7 AM 
  Sunday and forecast to continue to rise to near 7.0 feet around
  7 AM Sunday. The river is forecast to fall below flood stage after
  7 AM Sunday.
* Impact...At 7.0 feet...minor flooding occurs.

&& 
 
                  Fld   Observed              Forecast
                                       7 am  1 pm  7 pm  1 am  7 am
Location         Stg   Stg  Day Time   Sun   Sun   Sun   Mon   Mon

Mettawee River
  Granville     7.0    6.7 Sun 12 AM   7.0   6.6   6.2   6.0   5.8
 
&& 
 
LAT...LON 4343 7340 4333 7326 4348 7325 4349 7339
                                      

$$
1 follow-up statement
649 
WGUS81 KALY 261333
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
833 AM EST SUN FEB 26 2017

NYC115-261403-
/O.CAN.KALY.FL.W.0006.000000T0000Z-170226T1800Z/
/GVVN6.1.ER.170226T0708Z.170226T0816Z.170226T0938Z.NO/
833 AM EST SUN FEB 26 2017

The Flood Warning is cancelled for
  The Mettawee River At Granville.
* At  8 AM Sunday the stage was 6.8 feet.
* Flood stage is 7.0 feet.

&& 
 
                 Fld   Observed              Forecast
                                      1 pm  7 pm  1 am  7 am  1 pm
Location        Stg   Stg  Day  Time   Sun   Sun   Mon   Mon   Mon

Mettawee River
  Granville     7.0    6.8 Sun 08 AM   6.5   6.2   6.0   5.8   5.7
 
&& 
 
LAT...LON 4343 7340 4333 7326 4348 7325 4349 7339
                                      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Feb 26, 12:47 AM EST, 13 minutes earlier.

Area forecast discussion, Feb 26, 12:47 AM EST, 13 minutes before
Area Forecast Discussion
National Weather Service Albany NY
1247 AM EST Sun Feb 26 2017

.SYNOPSIS...
Much colder air continues to filter into the region with some light
accumulating snowfall especially over the higher terrain overnight,
as blustery and cold conditions finish the weekend with temperatures
more typical of late February. High pressure briefly builds in from
the south tonight into Monday with moderating temperatures back to
above normal readings by 5 to 10 degrees.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A Flood Watch remains in effect for the western Mohawk Valley,
the upper Hudson, the southern Adirondacks, Lake George Saratoga
region and southern Vermont from today through Sunday. See
the Hydrology section for details...

As of 1246 AM EST...A secondary cold front and mid-level short-
wave are approaching from southeast Canada and the eastern
Great Lakes Region. On the KENX and Regional Mosaic radars some
diffuse lake effect snow showers continue to impact mainly the
western Adirondacks, and the western Mohawk valley. A few other
rain and snow showers are moving across the Capital District and
southern VT. We are not expecting any substantial accums for
the activity near the Capital Region. Additional snowfall of a
few tenths of an inch to two inches is possible for the western
Adirondacks, and the w-central Mohawk Valley.

Strong cold advection continues with lows still expected in the
20s with some lower to mid 30s in the mid-Hudson Valley, Capital
District and NW CT. The winds will be from the west to northwest
at 10 to 20 mph with some gusts in the 30-35 mph range over the
Berkshires. As that secondary cold front moves through the lake
connection will be disrupted, but we will see the winds increase
a bit shortly after sunrise.

Ongoing flooding in parts of the western and central Mohawk
Valley, and the southern Adirondacks so flood watch continues.

Thanks to everyone for all the severe weather, flood, snow and
thundersnow reports. They are always helpful and very much
appreciated!!!

&&

.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/...
Deep cold advection Sunday with lake effect snow showers
extending into the western Mohawk Valley, southern Adirondacks
and Schoharie Valley. Northwest winds will be quite gusty but
indications are that wind gusts most likely below advisory
criteria but this will be reevaluated tonight with new guidance
and trends in data. Highs Sunday in the near 40 to mid 40s but
lower 30s northern areas.

Flat upper ridging builds into our region Monday and boundary
layer temperatures are expected to warm. A small piece of upper
energy tracks just south of our region but very little moisture
to work with. Boundary layer flow turns to southwest and
downslope, also suggesting any light precipitation should have
some low level dry air to overcome, again limiting chances for
precipitation. Intervals of clouds and sun along with
downsloping, occasionally gusty winds should help temperatures
reach the lower 50s. Some 40s expected in northern areas and mid
50s southern areas.

Another upper impulse with stronger warm advection affects our
region Tuesday with at least scattered showers. More clouds and
better coverage of showers will prevent surface temperatures
from warming as much as they could with the boundary layer
temperatures warming as much as is expected. Highs Tuesday in
the 40s to lower 50s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
An active weather pattern with large temperature fluctuations is
expected through the long term period, with temperatures trending to
below to potentially well below normal by next weekend.

For Tuesday night-Wednesday night, a frontal zone with multiple
waves of low pressure is expected to approach from the Great Lakes
region. An initial surge of warm advection should bring some
precipitation to the region Tuesday night, and could start as snow
or a wintry mix across at least northern areas, if not slightly
further south, before changing to plain rain by Wednesday morning.

A stronger low is expected to develop along this front and track
into the Great Lakes region later Wednesday into Wednesday night.
Expect additional periods of rain and drizzle during this time.
Depending on the ultimate strength and track of this low, there
could even be some embedded convection with the system's cold front
sometime Wed night.

The low should strengthen and track into southeast Canada Thursday.
Again, depending on its ultimate strength, strong winds may buffet
the region Thursday, perhaps well reaching advisory levels for some
areas.

Another weaker system is expected to track south of the region
Friday, possibly bringing some light snow or snow showers to at
least southern areas.

Temperatures will be above normal through at least Wednesday night,
with highs in the 40s and 50s, and lows mainly in the upper 30s to
mid 40s, although some lower 30s are possible Tuesday evening across
northern areas before rising through the night.

For Thursday-Friday, more seasonable temperatures are expected, with
highs mainly in the 30s and 40s Thursday, and 20s to mid 30s Friday.
Temps may actually fall through the day on Thursday.

By next Saturday, even colder air is expected to spread into the
region. Expect highs in the teens and 20s, except possibly for some
lower 30s across the mid Hudson Valley, with overnight lows mainly
in the single digits and teens. Brisk winds could lead to wind
chills dropping into the -10 to -20 range across the southern
Adirondacks.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
The strong storm system that brought heavy rain, wind, thunder and
snow last evening has exited the region. In its wake, MVFR/VFR CIGS
are present, with some light and scattered rain/snow showers due to
a passing upper level shortwave. Expect MVFR to VFR CIGS through
early this morning with gradual improvement to VFR by dawn. The
remainder of the forecast period will remain VFR.

West to northwest winds will be generally 10 kts or less through
12Z, then become gusty up to 30 kts this afternoon, especially at
KALB/KPSF. KPSF may remain gusty this morning through 00Z/Mon. Winds
are then expected to slacken after sunset.

Outlook...

Monday Night: Low Operational Impact. Slight Chance of SHSN.
Tuesday: Moderate Operational Impact. Chance of SHRA...SHSN.
Tuesday Night: Moderate Operational Impact. Chance of RA.
Wednesday: High Operational Impact. Likely SHRA.
Wednesday Night: Moderate Operational Impact. Chance of SHRA.
Thursday: Moderate Operational Impact. Windy With Gusts To 31.0
Chance of SHRA...SHSN.
Thursday Night: Low Operational Impact. Breezy NO SIG WX.
Friday: Low Operational Impact. Slight Chance of SHSN.

&&

.HYDROLOGY...
Flood Watch in effect for the western Mohawk Valley, the upper
Hudson, the southern Adirondacks, Lake George Saratoga region and
southern Vermont from today through Sunday. Runoff will result
from a combination of snow melt over the past couple days and
heavy rainfall this afternoon into this evening.

At this time minor flooding occurring in parts of the western
Mohawk Valley. Additional flooding of some main stem rivers is
expected, including the upper Mohawk, smaller rivers/streams in
areas with significant snow depth in the southern Adirondacks
and southern Green Mountains of Vermont, and possibly even
portions of the upper Hudson basin.

A quick moving, strong cold front is expected to bring a period
of moderate to heavy rainfall through this evening. Total
rainfall forecast of around a half an inch to around 1.25 inches
is forecast through tonight, with the lowest amounts in the
Mid Hudson Valley and Northwest Connecticut, and the highest
amounts over the western/southern Adirondacks. The time frame
for greatest potential for flooding is during and after the cold
front passage due to heavy rain/snow melt combination and
subsequent runoff. The precipitation will change to snow quickly
behind the front especially over the mountains, which will slow
down the run-off tonight.

Drier and colder air will filter in behind the cold front for
Sunday, with some lake effect snow possible across the western
Adirondacks and western Mohawk Valley. Strong west to northwest
winds of 15 to 25 mph with strong gusts will also slow down the
runoff later in the weekend.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.CLIMATE...
Daily record high temperatures set again at Albany with 70
degrees, and Glens Falls reached their daily and monthly records
today with 70 degrees.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Flood Watch through this evening for NYZ032-033-038>043-
     082>084.
MA...None.
VT...Flood Watch through this evening for VTZ013>015.

&&

SYNOPSIS...NAS/Wasula
NEAR TERM...NAS/Wasula
SHORT TERM...NAS
LONG TERM...KL
AVIATION...JVM
HYDROLOGY...NAS/Wasula
CLIMATE...ALY Staff
Hazardous weather outlook, Feb 25, 9:08 PM EST, 3 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
908 PM EST Sat Feb 25 2017

CTZ001-013-MAZ001-025-NYZ047>054-058>061-063>066-261200-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Schoharie-Western Schenectady-Eastern Schenectady-
Southern Saratoga-Western Albany-Eastern Albany-Western Rensselaer-
Eastern Rensselaer-Western Greene-Eastern Greene-Western Columbia-
Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess-
Eastern Dutchess-
908 PM EST Sat Feb 25 2017

This Hazardous Weather Outlook is for the western and southern
Adirondacks, western and central Mohawk valley, and Lake George
Saratoga region of eastern New York, as well as southern Vermont.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is the potential for post frontal gusty winds Sunday. Wind
Advisory headlines may eventually be needed in time, if confidence
increases.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ032-033-038>043-082>084-VTZ013>015-261200-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Northern Fulton-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
908 PM EST Sat Feb 25 2017

...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for the greater Capital District,
Schoharie Valley, eastern Catskills, mid Hudson Valley and Taconics
of eastern New York, as well as northwestern Connecticut and western
Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

There is the potential for post frontal gusty winds Sunday. Wind
Advisory headlines may eventually be needed in time, if confidence
increases.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to send any reports of flooding to the
National Weather Service.

In the hours before

Local storm report, Feb 25, 10:51 PM EST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1051 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     1 SE FORT HUNTER        42.73N  73.93W
02/25/2017                   ALBANY             NY   911 CALL CENTER

            POWER LINES DOWN.

&&

EVENT NUMBER ALY1702321

CS
Local storm report, Feb 25, 10:54 PM EST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1054 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     FORT HUNTER             42.74N  73.94W
02/25/2017                   ALBANY             NY   911 CALL CENTER

            DOWNED TREE REPORTED.

&&

EVENT NUMBER ALY1702322

CS
Local storm report, Feb 25, 10:57 PM EST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1057 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     NON-TSTM WND DMG LATHAM                  42.75N  73.75W
02/25/2017                   ALBANY             NY   911 CALL CENTER

            WIRES DOWN.

&&

EVENT NUMBER ALY1702323

CS
Local storm report, Feb 25, 11:00 PM EST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1100 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     TSTM WND DMG     NEW SCOTLAND            42.63N  73.91W
02/25/2017                   ALBANY             NY   911 CALL CENTER

            DOWNED TREE.

&&

EVENT NUMBER ALY1702324

CS
Local storm report, Feb 25, 11:01 PM EST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
1101 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 PM     NON-TSTM WND DMG ROESSLEVILLE            42.70N  73.81W
02/25/2017                   ALBANY             NY   911 CALL CENTER

            DOWNED TREE.

1252 PM     NON-TSTM WND DMG 2 SSW NEW SCOTLAND      42.61N  73.93W
02/25/2017                   ALBANY             NY   911 CALL CENTER

            TREE DOWN

0147 PM     NON-TSTM WND DMG 1 E COHOES              42.77N  73.69W
02/25/2017                   ALBANY             NY   911 CALL CENTER

            TREE DOWN

0147 PM     NON-TSTM WND DMG 1 NNE DORMANSVILLE      42.51N  73.99W
02/25/2017                   ALBANY             NY   911 CALL CENTER

            TREE DOWN

0200 PM     TSTM WND DMG     1 N GOODELL CORNERS     43.11N  74.86W
02/25/2017                   HERKIMER           NY   TRAINED SPOTTER

            POWER OUTAGE

0325 PM     TSTM WND DMG     1 W FORT PLAIN          42.93N  74.64W
02/25/2017                   MONTGOMERY         NY   911 CALL CENTER

            DOWNED POWER LINES

0347 PM     TSTM WND DMG     EPPIE CORNERS           43.00N  74.47W
02/25/2017                   FULTON             NY   911 CALL CENTER

            TREES DOWN ON WIRES.

0347 PM     TSTM WND DMG     1 S CORK                43.03N  74.46W
02/25/2017                   FULTON             NY   EMERGENCY MNGR

            15 TREES UPROOTED.

0348 PM     TSTM WND DMG     1 NE SMITHS CORNERS     43.07N  74.37W
02/25/2017                   FULTON             NY   911 CALL CENTER

            TREE DOWN ON WIRES.

0356 PM     TSTM WND DMG     2 W PERTH               43.01N  74.22W
02/25/2017                   FULTON             NY   911 CALL CENTER

            TREES DOWN ON WIRES.

0515 PM     TSTM WND DMG     NEWTONVILLE             42.72N  73.76W
02/25/2017                   ALBANY             NY   911 CALL CENTER

            DOWNED TREE.

0519 PM     NON-TSTM WND DMG NEW SALEM               42.62N  73.98W
02/25/2017                   ALBANY             NY   911 CALL CENTER

0521 PM     TSTM WND DMG     FORT HUNTER             42.74N  73.94W
02/25/2017                   ALBANY             NY   911 CALL CENTER

            DOWNED TREE REPORTED.

0540 PM     TSTM WND DMG     1 WSW WEST ALBANY       42.68N  73.79W
02/25/2017                   ALBANY             NY   911 CALL CENTER

            DOWNED TREE AT INTERSECTION OF WESTERN AVE AND MANNING
            BLVD.

0540 PM     TSTM WND DMG     1 W WESTMERE            42.69N  73.88W
02/25/2017                   ALBANY             NY   911 CALL CENTER

            DOWNED TREE

0545 PM     NON-TSTM WND DMG 2 NW SMITH CORNER       42.49N  74.12W
02/25/2017                   ALBANY             NY   911 CALL CENTER

0552 PM     NON-TSTM WND DMG MCKOWNVILLE             42.69N  73.85W
02/25/2017                   ALBANY             NY   LAW ENFORCEMENT

            DOWNED TREE IN FRONT OF CROSSGATES MALL.

0604 PM     TSTM WND DMG     NEW SCOTLAND            42.63N  73.91W
02/25/2017                   ALBANY             NY   911 CALL CENTER

            DOWNED TREE.

0605 PM     TSTM WND DMG     1 W WAPPINGERS FALLS    41.60N  73.93W
02/25/2017                   DUTCHESS           NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN WITH PARTIAL ROAD BLOCKED ON
            CHANNINGVILLE RD

0605 PM     TSTM WND DMG     1 SE FORT HUNTER        42.73N  73.93W
02/25/2017                   ALBANY             NY   911 CALL CENTER

            POWER LINES DOWN.

0610 PM     TSTM WND DMG     1 ESE JEFFERSON HEIGHTS 42.23N  73.87W
02/25/2017                   GREENE             NY   TRAINED SPOTTER

            TREE WENT THROUGH A HOUSE.

0611 PM     TSTM WND DMG     1 ENE WEYS CORNERS      41.96N  73.88W
02/25/2017                   DUTCHESS           NY   911 CALL CENTER

            OVER 50 TREES DOWN.

0615 PM     TSTM WND DMG     1 ESE KINDERHOOK        42.39N  73.69W
02/25/2017                   COLUMBIA           NY   AMATEUR RADIO

            TREES DOWN BLOCKING ROAD

0628 PM     TSTM WND GST     HANCOCK                 42.54N  73.32W
02/25/2017  M69 MPH          BERKSHIRE          MA   WEATHERNET6

            WEATHERNET6 SPOTTER

0639 PM     TSTM WND DMG     COLTSVILLE              42.47N  73.20W
02/25/2017                   BERKSHIRE          MA   AMATEUR RADIO

            TREE DOWN CHESHIRE RD ALLANDALE CTR

0640 PM     NON-TSTM WND DMG LATHAM                  42.75N  73.75W
02/25/2017                   ALBANY             NY   911 CALL CENTER

            WIRES DOWN.

0641 PM     TSTM WND DMG     EGREMONT PLAIN          42.18N  73.41W
02/25/2017                   BERKSHIRE          MA   AMATEUR RADIO

            TREE AND WIRES DOWN RT 41

0643 PM     TSTM WND DMG     SHEFFIELD               42.11N  73.35W
02/25/2017                   BERKSHIRE          MA   AMATEUR RADIO

            WIRES DOWN ON RTE 41

0643 PM     TSTM WND DMG     LANESBOROUGH            42.52N  73.23W
02/25/2017                   BERKSHIRE          MA   AMATEUR RADIO

            TREE DOWN ON SOUTH STATE RD

0649 PM     TSTM WND DMG     1 N BERKSHIRE           42.53N  73.19W
02/25/2017                   BERKSHIRE          MA   AMATEUR RADIO

            TREE ON CAR IN GREEN ACRES RT 8

0649 PM     TSTM WND DMG     1 N BERKSHIRE           42.52N  73.19W
02/25/2017                   BERKSHIRE          MA   AMATEUR RADIO

            TREES DOWN AT WHITNEYS FARM RT 8

0650 PM     TSTM WND DMG     NEW MARLBOROUGH         42.12N  73.23W
02/25/2017                   BERKSHIRE          MA   AMATEUR RADIO

            MULTIPLE TREES AND WIRES DOWN

0651 PM     TSTM WND DMG     ADAMS                   42.63N  73.12W
02/25/2017                   BERKSHIRE          MA   AMATEUR RADIO

            WIRES DOWN PARKING LOT

0651 PM     TSTM WND DMG     ZYLONITE                42.66N  73.11W
02/25/2017                   BERKSHIRE          MA   TRAINED SPOTTER

            ROOF OF BOUNTY FAIR RESTAURANT DAMAGED.

0701 PM     TSTM WND DMG     OTIS                    42.20N  73.07W
02/25/2017                   BERKSHIRE          MA   AMATEUR RADIO

            TREE AND WIRES DOWN RT 23

0842 PM     FLOOD            GLOVERSVILLE            43.05N  74.35W
02/25/2017                   FULTON             NY   EMERGENCY MNGR

            CAYADUTTA 3 FEET ABOVE RIVER BANKS IN VILLAGE.

&&

EVENT NUMBER ALY1702319 ALY1702291 ALY1702292 ALY1702293 ALY1702290
ALY1702289 ALY1702294 ALY1702297 ALY1702295 ALY1702296 ALY1702320
ALY1702303 ALY1702322 ALY1702317 ALY1702318 ALY1702302 ALY1702299
ALY1702324 ALY1702304 ALY1702321 ALY1702298 ALY1702301 ALY1702300
ALY1702316 ALY1702307 ALY1702323 ALY1702311 ALY1702305 ALY1702306
ALY1702308 ALY1702309 ALY1702313 ALY1702310 ALY1702314 ALY1702312
ALY1702315

CS
Local storm report, Feb 25, 11:05 PM EST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1105 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     SNOW             SPECULATOR              43.58N  74.38W
02/25/2017  M3.0 INCH        HAMILTON           NY   WEATHERNET6

&&

EVENT NUMBER ALY1702325

WASULA

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 7:02 PM ESTAreal Flood AdvisoryALYAlbany, Rensselaer, Saratoga, Schenectady, Washington3 hr
Feb 25, 8:24 PM ESTRiver Flood WarningALYMontgomery9 hr
Feb 25, 8:52 PM ESTRiver Flood WarningALYHamilton16 hr
Feb 25, 9:11 PM ESTAreal Flood AdvisoryALYFulton, Herkimer, Montgomery3 hr
Feb 25, 9:46 PM ESTAreal Flood WarningALYFulton, Herkimer, Montgomery12 hr
Feb 26, 8:29 AM ESTSpecial Weather StatementALYFulton31 min
Feb 26, 10:24 AM ESTSpecial Weather StatementALYSchoharie36 min
Feb 26, 2:34 PM ESTRiver Flood WarningALYAlbany, Rensselaer, Saratoga11 hr

Nearby

River Flood Warnings in New York, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.